Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Oliver R Diaz Espinosa    :chronological  alphabetical  combined listing:

%% Books   
@book{fds163557,
   Author = {O.R. Diaz Espinosa and de la Llave},
   Title = {Renormalization of arbitrary weak noises for one-dimensional
             critical dynamical systems: summary of results and numerical
             explorations},
   Volume = {53},
   Series = {Fields Inst. Commun.},
   Pages = {331--359},
   Booktitle = {Holomorphic dynamics and renormalization.},
   Publisher = {American Mathematical Society},
   Year = {2008},
   Key = {fds163557}
}


%% Papers Published   
@article{fds163555,
   Author = {O.R. Diaz Espinosa and A. de Bouard and W. Craig and P. Guyenne and C.
             Sulem},
   Title = {Long wave expansions for water waves over random
             topography},
   Journal = {Nonlinearity},
   Volume = {21},
   Number = {9},
   Pages = {2143--2178},
   Year = {2008},
   Key = {fds163555}
}

@article{fds163556,
   Author = {O.R. Diaz Espinosa and with. de la Llave, R},
   Title = {Renormalization and central limit theorem for critical
             dynamical systems with weak external noise},
   Journal = {J. Modern Dynamics},
   Volume = {1},
   Number = {3},
   Pages = {477-543},
   Year = {2007},
   Key = {fds163556}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320